Article
Subclasses of Starlike Functions with a Fixed Point Involving q-hypergeometric Function
Authors
, and
Abstract
Recently, Kanas and Ronning introduced the classes of functions starlike and convex, which are normalized with $f(w) = f'(w) - 1 = 0$, $w$ is a fixed point in the open disc $\Delta = \{z \in \mathbb{C} : |z| < 1\}$. The aim of this paper is to continue this investigation and introduce a new class $S T_m^l(\alpha,\beta,w)$ of functions which are analytic in $\Delta$. We obtain various results including coefficients estimates, distortion and covering theorems, radii of close-to-convexity, starlikeness and convexity for functions belonging to this class.
Keywords
Analytic function, Starlike function, Convex function, Uniformly convex function, Convolution product, q−hypergeometric function
Citation
Murugusundaramoorthy, G., Vijaya, K., & Janani, T. (2016). Subclasses of starlike functions with a fixed point involving q-hypergeometric function. Journal of Analysis & Number Theory, 4(1), 41–47. https://doi.org/10.18576/jant/040107
G. Murugusundaramoorthy, K. Vijaya and T. Janani, “Subclasses of starlike functions with a fixed point involving q-hypergeometric function,” Journal of Analysis & Number Theory, vol. 4, no. 1, pp. 41–47, 2016, doi: 10.18576/jant/040107.
Murugusundaramoorthy G, Vijaya K, Janani T. Subclasses of starlike functions with a fixed point involving q-hypergeometric function. Journal of Analysis & Number Theory. 2016;4(1):41–47. doi:10.18576/jant/040107.
Murugusundaramoorthy, G., Vijaya, K. and Janani, T. (2016), ‘Subclasses of starlike functions with a fixed point involving q-hypergeometric function’, Journal of Analysis & Number Theory, 4(1), pp. 41–47. Available at: https://doi.org/10.18576/jant/040107.
Murugusundaramoorthy, G., et al. “Subclasses of Starlike Functions with a Fixed Point Involving Q-hypergeometric Function.” Journal of Analysis & Number Theory, vol. 4, no. 1, 2016, pp. 41–47. https://doi.org/10.18576/jant/040107.
Murugusundaramoorthy, G., K. Vijaya, and T. Janani. “Subclasses of Starlike Functions with a Fixed Point Involving Q-hypergeometric Function.” Journal of Analysis & Number Theory 4, no. 1 (2016): 41–47. https://doi.org/10.18576/jant/040107.
Export citation
Published by: Engineering Journals


